diabetes-icon

Diabetes problem

My blood glucose changes suddenly. It becomes low at day time nd I feel very weak and it becomes high at night time although I'm taking Liz m tablet half in the morning nd other half in the evening as per prescription ... what I need to do now
views-icons 54 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelam Pandey Kukreti
General Endocrinologist 11 yrs exp Gurgaon
Ur medicine details are not complete for proper opinion. Usually such fluctuations occur if pt isnot following diet as advised. meaning if u delay ur sheduled meals and change frequently the quantity of food ur same  medicine can give u hypoglycaemia. And if u take 2 meals in close gap or snacking inevening ur sugars will increase. Sofirst correct ur diet schedule as advised by dietitian .despite that u have hypos then medicine needto b revised byur doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO